MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; BALL HEADS: MECTACER 01.29.213 MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; BALL HEADS: MECTACER 01.29.213 MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M
Model Number 01.29.213
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-05-2025 lot 2426896: (b)(4) items manufactured and released on 09-10-2024.Expiration date: 2029-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k103721) lot 2429343: (b)(4) items manufactured and released on 30-12-2024.Expiration date: 2029-12-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 1 month from primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
BALL HEADS: MECTACER 01.29.213 MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22113330
Report Number3005180920-2025-00475
Device Sequence Number15219516
Product Code LZO
UDI-Device Identifier07630030809248
UDI-Public07630030809248
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.213
Device Lot Number2426896
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale